On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.92.182.0
Access to elec. publ.: SémCong

Astérisque

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Year:
Number:

Search


Catalogue & orders

Astérisque - Titles - 322 (2008) 241-254

Titles < 2008 < 322

Géométrie différentielle, physique mathématique, mathématiques et société (II)
Volume en l'honneur de Jean Pierre Bourguignon

Oussama Hijazi (éditeur)
Astérisque 322 (2008), xvi+256 pages
Buy the book
Presentation, Summary

The projective hull of certain curves in C^2
Reese Harvey, Blaine Lawson, John Wermer
Astérisque 322 (2008), 241-254

Résumé :
L'enveloppe projective de certaines courbes dans C^2
L'enveloppe projective X d'un compact XP^n est l'analogue de l'enveloppe polynomiale classique d'un sous-ensemble de C^n. Dans le cas particulier où XC^nP^n, la partie affine X C^n peut être définie en tant qu'ensemble de points xC^n pour lesquels il existe une constante M_x telle que center |p(x)| łeq M_x^d_X|p| center pour tous les polynômes p de degré łeq d, et tout d1. Soit X (M) l'ensemble de points xM_x peut être choisi łeq M. En utilisant un argument d'E. Bishop, nous montrons que si C^2 est une courbe analytique réelle compacte (non nécessairement connexe), alors pour toute projection linéaire :C^2C, l'ensemble (M)^-1(z) est fini pour presque tout zC. Nous montrons alors que pour toute courbe analytique réelle compacte stable P^n, l'ensemble - est une sous-variété de P^n- analytique complexe de dimension 1. Nous discutons également en détail la régularité de la frontière de .

Mots-clefs : Enveloppe projective, courbe analytique complexe

Abstract:
The projective hull X of a compact set XP^n is an analogue of the classical polynomial hull of a set in C^n. In the special case that XC^nP^n, the affine part X C^n can be defined as the set of points xC^n for which there exists a constant M_x so that center |p(x)| łeq M_x^d_X|p| center for all polynomials p of degree łeq d, and any d1. Let X (M) be the set of points x where M_x can be chosen łeq M. Using an argument of E. Bishop, we show that if C^2 is a compact real analytic curve (not necessarily connected), then for any linear projection :C^2C, the set (M)^-1(z) is finite for almost all zC. It is then shown that for any compact stable real-analytic curve P^n, the set - is a 1-dimensional complex analytic subvariety of P^n-. Boundary regularity for is also discussed in detail.

Keywords: Projective hull, complex analytic curve

Class. math. : 30H05, 32Q99


ISSN : 0303-1179
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Alexander, Herbert and Wermer, John
Several complex variables and Banach algebras
Springer, 1998
Math Reviews MR1482798
Zentralblatt 894.46037
2
Bishop, Errett
Holomorphic completions, analytic continuation, and the interpolation of semi-norms
Ann. of Math. 78 (1963) 468–500
Math Reviews MR0155016
3
Federer, Herbert
Geometric measure theory
Springer, New York, 1969
Math Reviews MR0257325
4
Harvey, F. Reese and Lawson, H. Blaine Jr.
Projective hulls and the projective Gelfand transform
Asian J. Math. 10 (2006) 607–646
Math Reviews MR2253160
5
Harvey, F. Reese and Lawson, H. Blaine Jr.
Projective linking and boundaries of positive holomorphic chains in projective manifolds, Part II
in ``Inspired by S. S. Chern'', Nakai Tracts in Mathematics
11 (2006)
6
Harvey, F. Reese and Lawson, H. Blaine Jr.
Relative holomorphic cycles and duality
(2006) Stony Brook preprint
7
Harvey, F. Reese and Lawson, H. Blaine Jr.
Projective linking and boundaries of positive holomorphic chains in projective manifolds, Part I
in The Many Facets of Geometry: a Tribute to Nigel Hitchin
(2008)
8
King, James R.
The currents defined by analytic varieties
Acta Math. 127 (1971) 185–220
Math Reviews MR0393550
Zentralblatt 224.32008
9
Wermer, John
The hull of a curve in Cn
Ann. of Math. 68 (1958) 550–561
Math Reviews MR0100102
10
Wermer, John
Banach algebras and several complex variables
Markham Publishing Co., Chicago, Ill., 1971
Math Reviews MR0301514
Zentralblatt 281.46052